Géométrie analytique
Estimation effective de la perte de positivité dans la régularisation des courants
[Effective estimate of positivity loss in current regularizations]
Comptes Rendus. Mathématique, Volume 338 (2004) no. 1, pp. 59-64.

Let (X,ω) be a compact complex Hermitian manifold, and let Tγ be a d-closed (1,1) almost positive current on X. A variant of Demailly's regularization-of-currents theorem states that T is the weak limit of a sequence of (1,1)-currents Tm with analytic singularities of coefficient 1/m, lying in the same cohomology class as T, whose Lelong numbers converge to those of T, and with a loss of positivity decaying to zero. We prove that if the (1,1)-form γ is assumed to be closed and C, the regularizing currents Tm can be chosen such that T m γ-C m for a constant C>0 independent of m.

Soit (X,ω) une variété hermitienne compacte et Tγ un courant quasi-positif d-fermé de bidegré (1,1) sur X. Une variante du théorème de régularisation de Demailly affirme que T est la limite faible d'une suite de courants Tm à singularités analytiques de coefficient 1/m, dans la même classe de cohomologie que T, avec des nombres de Lelong qui convergent vers ceux de T, et avec une perte de positivité tendant vers zéro. Nous montrons que si la (1,1)-forme γ est supposée fermée et de classe C, les courants régularisants Tm peuvent être choisis de sorte que T m γ-C m pour une constante C>0 indépendante de m.

Received:
Published online:
DOI: 10.1016/j.crma.2003.11.011
Popovici, Dan 1

1 Institut Fourier, bâtiment Maths Pures, 100, rue des Maths, BP 53, 38041 Grenoble cedex, France
@article{CRMATH_2004__338_1_59_0,
     author = {Popovici, Dan},
     title = {Estimation effective de la perte de positivit\'e dans la r\'egularisation des courants},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {59--64},
     publisher = {Elsevier},
     volume = {338},
     number = {1},
     year = {2004},
     doi = {10.1016/j.crma.2003.11.011},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2003.11.011/}
}
TY  - JOUR
AU  - Popovici, Dan
TI  - Estimation effective de la perte de positivité dans la régularisation des courants
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 59
EP  - 64
VL  - 338
IS  - 1
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2003.11.011/
DO  - 10.1016/j.crma.2003.11.011
LA  - fr
ID  - CRMATH_2004__338_1_59_0
ER  - 
%0 Journal Article
%A Popovici, Dan
%T Estimation effective de la perte de positivité dans la régularisation des courants
%J Comptes Rendus. Mathématique
%D 2004
%P 59-64
%V 338
%N 1
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2003.11.011/
%R 10.1016/j.crma.2003.11.011
%G fr
%F CRMATH_2004__338_1_59_0
Popovici, Dan. Estimation effective de la perte de positivité dans la régularisation des courants. Comptes Rendus. Mathématique, Volume 338 (2004) no. 1, pp. 59-64. doi : 10.1016/j.crma.2003.11.011. http://www.numdam.org/articles/10.1016/j.crma.2003.11.011/

[1] Demailly, J.-P. Regularization of closed positive currents and intersection theory, J. Algebraic Geom., Volume 1 (1992), pp. 361-409

[2] Hörmander, L. L2 estimates and existence theorems for the ¯ operator, Acta Math., Volume 113 (1965), pp. 89-152

[3] D. Popovici, Quelques applications des méthodes effectives en géométrie analytique, Thèse Univ. de Grenoble, en préparation

Cited by Sources: